Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006 (2006), Article ID 48369, 17 pages
http://dx.doi.org/10.1155/JAMSA/2006/48369

Viscosity solution of linear regulator quadratic for degenerate diffusions

Department of Statistics, Shahjalal University of Science and Technology, Sylhet-3114, Bangladesh

Received 28 May 2005; Revised 30 September 2005; Accepted 19 November 2005

Copyright © 2006 Md. Azizul Baten. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. M. Apostol, Mathematical Analysis, Addison-Wesley, Massachusetts, 1974. View at Zentralblatt MATH · View at MathSciNet
  2. M. Bardi and I. Capuzzo-Dolcetta, Optimal Control and Viscosity Solutions of Hamilton-Jacobi-Bellman Equations, Systems & Control: Foundations & Applications, Birkhäuser Boston, Massachusetts, 1997. View at Zentralblatt MATH · View at MathSciNet
  3. A. Bensoussan, Stochastic Control by Functional Analysis Methods, vol. 11 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, 1982. View at Zentralblatt MATH · View at MathSciNet
  4. M. G. Crandall, H. Ishii, and P.-L. Lions, “User's guide to viscosity solutions of second order partial differential equations,” Bulletin of the American Mathematical Society. New Series, vol. 27, no. 1, pp. 1–67, 1992. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. Da Prato, “Direct solution of a Riccati equation arising in stochastic control theory,” Applied Mathematics and Optimization, vol. 11, no. 3, pp. 191–208, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Falcone and C. Makridakis, Eds., Numerical Methods for Viscosity Solutions and Applications, M. Falcone and C. Makridakis, Eds., vol. 59 of Series on Advances in Mathematics for Applied Sciences, World Scientific, New Jersey, 2001. View at Zentralblatt MATH · View at MathSciNet
  7. W. H. Fleming and H. M. Soner, Controlled Markov Processes and Viscosity Solutions, vol. 25 of Applications of Mathematics (New York), Springer, New York, 1993. View at Zentralblatt MATH · View at MathSciNet
  8. H. Ishii, “Viscosity solutions to nonlinear partial differential equations,” Sūgaku, vol. 46, no. 2, pp. 144–157, 1994 (Japanese). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, vol. 113 of Graduate Texts in Mathematics, Springer, New York, 1988. View at Zentralblatt MATH · View at MathSciNet
  10. S. Koike and H. Morimoto, “Variational inequalities for leavable bounded-velocity control,” Applied Mathematics and Optimization, vol. 48, no. 1, pp. 1–20, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J.-L. Menaldi and M. Robin, “On some cheap control problems for diffusion processes,” Transactions of the American Mathematical Society, vol. 278, no. 2, pp. 771–802, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  12. M. Nisio, Lectures on Stochastic Control Theory, vol. 9 of ISI Lecture Notes, MacMillan, New Delhi, 1981. View at Zentralblatt MATH · View at MathSciNet